# SDR R61A201908220934

- Difficulty date: August 22, 2019
- Submitted: September 8, 2019
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000788
- Aircraft time: 39,644 hours, 23,663 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062782002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT HORIZONTAL STAB RIB 11A FORWARD UPPER ANGLE CRACKED. REMOVED, REPAIRED AND REPLACED RIB 11A RT HORIZONTAL STABILIZER BETWEEN FRONT AND MID SPARS REF SRM 51-40-08, ETD2019-170-118232. A/C REMAINS IN CHECK.
